The Annals of Applied Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

A weakly informative default prior distribution for logistic and other regression modelsAndrew Gelman, Aleks Jakulin, Maria Grazia Pittau, and Yu-Sung SuVolume 2, Number 4 (2008)
BART: Bayesian additive regression treesHugh A. Chipman, Edward I. George, and Robert E. McCullochVolume 4, Number 1 (2010)
The number of killings in southern rural Norway, 1300–1569Joseph B. Kadane and Ferdinand L. NæshagenVolume 7, Number 2 (2013)
Measuring reproducibility of high-throughput experimentsQunhua Li, James B. Brown, Haiyan Huang, and Peter J. BickelVolume 5, Number 3 (2011)
Forecasting seasonal influenza with a state-space SIR modelDave Osthus, Kyle S. Hickmann, Petruţa C. Caragea, Dave Higdon, and Sara Y. Del ValleVolume 11, Number 1 (2017)
  • ISSN: 1932-6157 (print), 1941-7330 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--2017
  • Access: Articles older than 3 years are open
  • Euclid URL: